My daughter 12 yrs old suffering w/ severe acne,started isotretinoin many solutions, just started isotretinoin 20mg on 7 days after 5 shes complaing w/ back pain right up spine up middle of back, worse when she moves, active doesnt bother her when sleeping,resting laying,etc. on 6 day its little worse,its on weekend so i will contact dr. on monday morning. anyone else had this problem? everything else just fine why this? help...
Back pain is a serious side effect of the isotretinoin and needs to be addressed by the doctor right away.
For future reference the following link lists the side effects for this medication:
Tony, also take her to a new dermatologist or endocrinologist for the acne. Isotrentoin is a medication that has really really scary side effects, and it often makes acne worse first before it gets any better. You might even consider putting her on birth control pills( usually it is automatic on isotrentoin, it causes birth defects) often they control acne. I am saying some Prayers for Y'all, Pattishan
- Isotretinoin Information for Consumers
- Isotretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isotretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2010 • 1 answer
Posted 21 Nov 2010 • 2 answers
Posted 7 Feb 2012 • 1 answer
Posted 5 Mar 2013 • 1 answer
Isotretinoin - I'm about to start this? I've had acne an scars on face from spots from 15 I'm now 31
Posted 19 Dec 2014 • 1 answer